A member asked:

Had the mirena (levonorgestrel) iud inserted last friday. this is day 4 of really bad cramps. how long does the cramping last. i tired of it, cause my period is over!

5 doctors weighed in across 2 answers
Dr. James Goodspeed answered

Specializes in

With severe cramping for 4 days after iud placed, you should have this checked out with an ultrasound to make sure the iud is in the correct position ; need to rule out perforation of the uterine wall.

Answered Jul 24, 2016

5.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Parul Krishnamurthy answered

Specializes in Obstetrics & Gynecology

Usually cramping is associated with iud insertion. Severe cramping after 4 days is unusual. Check with you doctor, make sure there is no perforation, of course this is uncommon.

Answered Feb 13, 2016

5.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...